MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48335310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw would not advance below the locking mechanism of the implant.The locking ring on top of the screw appeared to be distorted.Another size screw was used to complete the surgery.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: the anchor c surgical technique states that use of a free hand technique is strongly discouraged and use of the guide/inserter tip is required.Conclusion: the established cause of the event is multifactorial; general user error.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5496138
Report Number3005525032-2016-00027
Device Sequence Number10847858
Product Code OVE
UDI-Device Identifier04546540679833
UDI-Public(01)04546540679833
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335310
Device Lot NumberFSZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2016
Supplement Report FDA Received Date06/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR